Journal of Symbolic Logic

Relevance and Paraconsistency--A New Approach

Arnon Avron

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 707-732.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743327

Mathematical Reviews number (MathSciNet)
MR1056384

Zentralblatt MATH identifier
0705.03007

JSTOR
links.jstor.org

Citation

Avron, Arnon. Relevance and Paraconsistency--A New Approach. J. Symbolic Logic 55 (1990), no. 2, 707--732. https://projecteuclid.org/euclid.jsl/1183743327


Export citation